# SDR 3EJA20250517002

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N824JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605536
- Aircraft time: 7,737 hours, 5,167 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397227
- Part serial: 04199H1304
- Condition: Cracked
- Location: Zone 200
- Part time: 7,737 hours, 5,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LH FWD SIDE WINDOW SHATTERED IN FLIGHT
